Top answers from doctors based on your search:
Disclaimer

pimozide medication

A 23-year-old female asked:
Dr. Troy Ross
Dr. Troy Ross answered
23 years experience Occupational Medicine
Try nutrition: Psychological disorders often are made worse by poor nutrition. There are a couple of things worth trying. First eat a diet high in coconut oil and lo ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 33-year-old member asked:
Dr. James Van norman
33 years experience Psychiatry
First question: Is why you have insomnia. That needs a good assessment. Can be caused by depression, anxiety, situational stress, all which should be addressed first. ... Read More
2
2 thanks
A 46-year-old member asked:
Dr. Stevan Cordas
56 years experience Internal Medicine
Orap (pimozide): It is used for more serious cases of tourette's syndrome.
A 31-year-old member asked:
Dr. Richard Rhoden
48 years experience Psychiatry
Varies: Depends on the individual and what condition it is 'working' on. It is not as commonly used as the newer neuroleptic drugs, but, in general, such med ... Read More
6
6 thanks
A 40-year-old member asked:
Dr. John Moranville
35 years experience Psychiatry
Depends on dose: Dose should be decreased gradually. Check with your prescribing doctor.
A 48-year-old member asked:
Dr. Michael Sinclair
37 years experience Family Medicine
Yes: Orap (pimozide) can cause side effects including sexual dysfunction such as anorgasmia. Usually the problem goes away when you stop the orap. Do not s ... Read More
A 34-year-old male asked:
Dr. Matthew Smith
39 years experience Psychiatry
Yes.: When prescribed properly, it is safe and well-tolerated. You are wise to understand that all the warnings may be important in that you should be infor ... Read More
A 44-year-old member asked:
Dr. Yash Khanna
56 years experience Family Medicine
Akathesia: Akathesia can be caused by many drugs likehaldol, ssris, effexor, (venlafaxine) Dopamine blockers, antihistamines, opoids, coccaine, and barbiturate w ... Read More
A 33-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Pimozide allergy: Pimozide is an antipsychotic that has been used in the treatment of tics in Tourette syndrome. Allergic reactions can include difficulty breathing, hi ... Read More
A 34-year-old member asked:
Dr. Cindy Juster
35 years experience Pediatrics
Talk to your Dr.: No medication is completely without risk of side effects, unfortunately. However, if your side effects are intolerable, please talk to your doctor. ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month